# SDR CA050510014

- Difficulty date: February 23, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,891 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 5521012100
- Condition: Worn
- Location: Pax Door
- Part time: 12,950 hours, 13,853 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOOR SEAL WAS MAKING NOISE IN FLT AND THE DOOR WAS DIFFICULT TO CLOSE.  INSPECTION NOTED THE HINGE WORN.  THE FIRST NOTE OF A DOOR HINGE PROBLEM WOULD BE THE PAINT IS WEARING OFF BETWEEN THE HALVES.  CLOSING THE DOOR 3/4 OF THE WAY AND MOVING THE DOOR FOR AND AFT WILL ALOW YOU TO SEE THE PLAY.  IF YOU DO NOT ADDRESS THE WORN HINGE YOU MAY MISS FORM YOUR DOOR SEAL, OR IF THE DOOR IS STIFF THE PILOTS ME BRAKE THE INSIDE HANDLE.  NAC HAS NOW REPLACE 4 OUT OF 5 OF THERE PC12/45DOOR HALVES OF THE HINGE. THE AIRFRAME HALF DOES NOT SEEM TO BE WEARING.  ALL OF THESE HINGES HAVE BEEN REPLACED IN AND AROUND THE 11,000 HOUR AND 13,000 CYCLE AREA.
